# SDR 96ZZZM554

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, EXTERIOR FUSELAGE VERTICAL STIFFENER ANGLE CRACKED AT LOWER END STATION 950 AFT SIDE OF RIGHT WHEEL WELL AFT BULKHEAD RBL 54 INCHES.  STOP DRILLED AS PER SRM 51-10-1.  INSTALLED TYPICAL WEB REPAIR AS PER SRM 51-40-2 AT STATION 950 AFT SIDE OF RIGHT WHEEL WELL WITH 2024-T3 MATERIAL .050 5 INCH BY 2 INCH.
